International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 283-292
On an integral transform
University of Western Ontario, London, Ontario, Canada
Received 26 November 1985
Copyright © 1986 D. Naylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper establishes properties of a convolution type integral transform whose kernel is a Macdonald type Bessel function of zero order. An inversion formula is developed and the transform is applied to obtain the solution of some related integral equations.